Volume 12 Number 2, August 2011


Charles Castaing and Le Xuan Truong
Second order differential inclusions with m-points boundary conditions
Claudio Cuevas and Hernán R. Henríquez
Solutions of second order abstract retarded functional differential equations on the line
Wataru Takahashi and Imchit Termwuttipong
Weak convergence theorems for 2-generalized hybrid mappings in Hilbert spaces
Thai Doan Chuong, B. S. Mordukhovich and Jen-Chih Yao
Hybrid approximate proximal algorithms for efficient solutions in vector optimization
A. Calogero and R. Pini
Horizontal normal map on the Heisenberg group
Ovidiu Calin, Der-Chen Chang, Jishan Hu and Yutian Li
On heat kernels of a class of degenerate elliptic operators
Yun-Ho Kim, Lihe Wang and Chao Zhang
Global solution branches for elliptic equations with inclusions
Toshiharu Kawasaki
Fixed point theorems for nonexpansive mappings in a vector lattice
Hsien-Chung Wu
Hahn-Banach theorems in the space without the concept of additive inverse element
Watcharaporn Cholamjiak and Suthep Suantai
A new hybrid algorithm for a countable family of quasi-nonexpansive mappings and equilibrium problems
Wataru Takahashi and Yukio Takeuchi
Nonlinear ergodic theorem without convexity for generalized hybrid mappings in a Hilbert space

Pub. 29 August 2011

Yokohama Publishers

yokohama publishers